Cart0Item(s)

You have no items in your shopping cart.

Product was successfully added to your shopping cart.
  • Fastum Gel (Ketoprofen) 2.5% gel 2.5% 30g gel, 2.5% 50g gel, 2.5% 100g gel, Fastum Gel (Ketoprofen) 2.5% gel 2.5% 30g gel, 2.5% 50g gel, 2.5% 100g gel,

Fastum Gel (Ketoprofen) 2.5% gel 2.5% 30g gel, 2.5% 50g gel, 2.5% 100g gel,

Quick Overview

Fastum Gel (Ketoprofen) 2.5% gel Derivatives of propionic acid 2.5% 30g gel, 2.5% 50g gel, 2.5% 100g gel,

In Stock
$14.00

Pay attention

Genuine branded medication

Private and confidential

No hidden fees

Free GLOBAL shipping for order over 50 USD

Details

The composition and form of issue: 

Gel for external use 2.5% 100 g contains:

Ketoprofen 2.5 g

excipients: carbomer 940 ethyl alcohol oil Neroli oil lavender diethanolamine distilled water 

the aluminum tubes to 30, 50 or 100 grams in a box 1 cardboard tube.

Description of dosage form:

Colorless, almost transparent gel with a pleasant smell, non-greasy to the touch.

Characteristic:

NPVS.

Pharmacological action:

The mechanism of action of the drug is associated with inhibition of biosynthesis of PG.

Pharmacokinetics:

The local application in the form of gel is absorbed very slowly and almost not koumouliruet in the body. Bioavailability of gel-about 5%. A dose of 50-150 mg every 5-8 h creates the plasma levels 0, 08-0, 15 µg/ml.

Description of the pharmacological action:

Fastum gel shows local analgesic, anti-inflammatory, anti-exudative effect in the symptomatic treatment of diseases of the joints, tendons, ligaments, muscles, skin, veins, lymphatic vessels and lymph nodes. When the joint syndrome causes a weakening of pain in the joints at rest and when moving, reducing morning stiffness and swelling of the joints.

Indications:

Inflammation and pain of various etiology: rheumatism, osteoarthritis of various localization, low back pain, ankylosing spondylitis, gout, rheumatoid arthritis and periarthritis bursitis, tendinitis, tendosynovit, sciatica synovitis, myalgia, sciatica, bruises, sprains, muscle strain phlebitis, thrombophlebitis of superficial veins, lymphangitis.

Contraindications:

Individual hypersensitivity to Ketoprofen, acetylsalicylic acid or other NSAIDs (including history), diseases of the gastrointestinal tract in acute phase, expressed by the human kidney and liver, disorders of the blood (leukopenia, thrombocytopenia, coagulation disorders), pregnancy, breastfeeding, children up to age 15 years.

Application during pregnancy and breast-feeding:

Contraindicated in pregnancy. At the time of treatment should stop breastfeeding.

Side effect:

Possible allergic reactions from the skin (itching, urticaria) with prolonged use.

Method of application and doses:

Skin, applied a small amount of gel (3-5 cm) thin layer on the skin above the fireplace of inflammation and gently scrub 1-2 times a day. The duration of treatment without medical advice should not exceed 14 days.

Precautionary measures:

If there are any side effects, it is necessary to stop using the drug and consult a doctor.

Avoid contact with gel on the damaged surface of the skin, open wounds, eyes and other mucous membranes.

Before using the drug should consult a doctor in violation of liver and / or kidney function, gastrointestinal diseases in a history of bronchial asthma, rhinitis, urticaria, nasal mucosa polyps of heart failure.

You should consult your doctor before using the gel when taking other drugs.

Additional Information

SKU ml4753
Manufacturer Berlin-chemie
The purpose of the medication Derivatives of propionic acid
Weight kg. 0.1

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

  1. Be the first to review this product

Write Your Own Review

How do you rate this product? *

 1 star2 stars3 stars4 stars5 stars
Price
Product description
Quality of goods